# SDR SWAA2022092647826

- Difficulty date: August 30, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N8652B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36971
- Aircraft time: 27,099 hours, 12,518 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE FWD CARGO BAY; THE LEFT HAND SIDE PLATE FROM STATION 460 TO STATION 500B+14 HAS AREAS OF CORROSION AROUND THE NUT PLATE HOLES. / [01] BLENDED CORRODED AREA PER SRM 51-10-02. BLENDED AREA BEYOND ALLOWABLE LIMITS PER SRM 53-00-53-1A-2.;[02] BLENDED CORRODED AREA PER SRM 51-10-02. BLENDED AREA BEYOND ALLOWABLE LIMITS PER SRM 53-00-53-1A-2. C/W INSPECTION;[03] REMOVED CORRODED TRANSITION ANGLE FOR REPLACEMENT BETWEEN STA 488 TO STA 500B+14 PER SRM 53-00-53-2R-5;[04] DRILLED NEW LH SIDE PLATE AND SPLICE FROM STA 488 TO 500+14 PER SRM 53-00-53-2R-5. OK TO TREAT AND PAINT.;[05] DRILLED NEW LH SIDE PLATE AND SPLICE FROM STA 488 TO 500+14 PER SRM 53-00-53-2R-5. OK TO TREAT AND PAINT. C/W INSPECTION;[06] ALODINE TREATED PER SRM 51-20-01 AND APPLIED PRIMER PER SRM 51-21-72 TO REPAIR PARTS.;[15] REPAIRED LH SIDE PLATE PER SRM 53-00-53-2R-6 ; AND BONDED NUT PLATES PER SRM 51-40-10 .;[16] REPAIRED 2 AREAS OF MISSING PRIMER BETWEEN STA. 460 AND STA. 488 IAW AMM 51-21-00.;[19] CORRECTED TO DRILLED NEW LH SIDE PLATE AND SPLICE FROM STA 488 TO 500B+14 PER SRM 53-00-53-2R-5. OK TO TREAT AND PAINT. PER MIKE FITZGERALD E90883. C/W INSPECTION;[20] REMOVED AND REPLACED L/H SIDE PLATE FROM STA 488 TO STA 500B+14 PER SRM 53-00-53-2R-5;[
